Generalized Bessel Functions and Generalized Hermite Polynomials

G. Dattoli, C. Chiccoli, S. Lorenzutta, G. Maino, A. Torre

Research output: Contribution to journalArticle

17 Citations (Scopus)


In this note we show that generalized Hermite polynomials of the Gould-Hopper type are linked to the multivariables generalized Bessel functions. We show that such a formalism encompasses both first and second kind Gould-Hopper polynomials and that their recurrence properties are straightforwardly derived from those of generalized Bessel functions. © 1993 Academic Press, Inc.
Original languageEnglish
Pages (from-to)509 - 516
Number of pages8
JournalJournal of Mathematical Analysis and Applications
Issue number2
Publication statusPublished - 15 Sep 1993
Externally publishedYes


All Science Journal Classification (ASJC) codes

  • Analysis
  • Applied Mathematics

Cite this